# SDR GLBA2012081300030

- Difficulty date: August 11, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,294 hours, 34,283 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION FOUND A DENT AT WS 290.06 ON RT WING, 9" BY 4" AREA. REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-57-009.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
